# SDR 97UAL900793

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352UA
- Make and model: Boeing 737322
- Aircraft serial: 24320
- Engine: Ge CFM56*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin
- Component: Hamilton Sta, 763810X
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE AIRCRAFT AFTER TAKEOFF.  AIRCRAFT WAS OPERATING IN AUTO MODE, SWITCHED TO STANDBY AND CABIN STILL CONTINUED TO CLIMB 500 FPM.  OUTFLOW VALVE INDICATOR SHOWED FULL CLOSED.  NO DOOR WARNING LIGHTS ON.  *S/D*  REPLACED CABIN PRESSURE CONTROLLER AND CONTROL MODULE.  AFTER REPLACEMENT OF BOTH UNITS, SYSTEM TESTED AND OPERATED NORMAL.
